# SDR FDEA201208163033

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327047602000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBOARD 231YG HAS ONE CORNER ON LOWER SURFACE WITH 10 SQUARE INCHES OF DELAMINATION.   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
